# SDR CA000215014

- Difficulty date: February 13, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 14,284 hours
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: C3TP136
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DISASSEMBLING THE ELEVATOR TO CARRY OUT INSPECTION REFERENCED IN CF 89-20R1, IT WAS FOUND THAT THE RIB LOWER FLANGE WAS CRACKED. MOD 3/935 SB 3/50 WILL BE INCORPORATED.
